The original documents are located in Box 20, folder "President - Schedules 1974 (1)" of the Loen and Leppert Files at the Gerald R. Ford Presidential Library.

Copyright Notice

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Gerald Ford donated to the United States of America his copyrights in all of his unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

Saturday - August 10, 1974

8:00 AM	PERSONAL TIME
	EOB Office
8:30 AM	General Haig
	EOB Office
9:00 AM	General Haig (organization)
	EOB Office
10:00 AM	Meeting with the Cabinet
	The Cabinet Room
11:00 AM	National Security Council Meeting
	The Cabinet Room
12:30 PM	Luncheon at Residence (T)
P.M.	PERSONAL TIME



THE WHITE HOUSE

WASHINGTON

THE PRESIDENT'S SCHEDULE

Sunday - August 11, 1974

9:55	Depart en route Immanuel On the Hill Episcopal Church.
10:00	Attend Services at Immanuel On the Hill Episcopal Church.
1:00	Honorable Melvin R. Laird - The Oval Office.
1:30	Honorable Bryce N. Harlow - The Oval Office.
2:00	Congressman Elford A. Cederberg - The Oval Office.
2:30	Congressman Barber B. Conable. Ir The Oval Office.
3:00	Chairman George Bush - The Oval Office.
3:30	Congressman Leslie C. Arends - The Oval Office.
4:00	Senator Hugh Scott - The Oval Office.
4:30	Congressman Robert P. Griffin - The Oval Office.
5:00	Senator Barry Goldwater - The Oval Office.
5:30	Congressman John J. Rhodes - The Oval Office.

Senator John G. Tower - The Oval Office.

6:00

Tuesday - August 13, 1974

8:30	General Alexander M. Haig, Jr. and Ambassador Donald Rumsfeld.
	The Oval Office.
9:00	Secretary Henry A. Kissinger.
	The Oval Office.
10:30	Mr. J.F. terHorst and Ambassador Donald Rumsfeld.
	The Oval Office.
11:00	Attorney General William B. Saxbe.
	The Oval Office.
12:00	Honorable George Meany. (Mr. Philip W. Buchen).
	The Oval Office.
2:00	Comprehensive Employment and Training Act Sponsors (Dr. James Cavanaugh).
	The Oval Office.
3:00	Meeting with Secretary James R. Schlesinger, Deputy Secretary William P. Clements, Jr. and the Joint Chiefs of Staff. (Secretary Henry A. Kissinger).
	The Cabinet Room.
4:15	Remarks to Presidential Appointees.
	The East Room.



Wednesday - August 14, 1974

8:30 General Alexander M. Haig, Jr. and Ambassador Donald Rumsfeld.

The Oval Office.

9:00 Secretary Henry A. Kissinger.

The Oval Office.

10:15 Mr. J.F. terHorst and Ambassador Donald Rumsfeld.

The Oval Office.

* 10:30 Senator Russell B. Long. (Mr. Tom C. Korologos). (20 m²n.)

The Oval Office.

*11:00 Ambassador Anatoly F. Dobrynin. (Secretary Henry A. Kissinger. (30 min.)

The Oval Office.

12:40 Egyptian Foreign Minister Ismail Fahmy. (Secretary Henry A. Kissinger).

The Oval Office.

1:00 Luncheon with Foreign Minister Fahmy and Secretary Kissinger).

First Floor Private Dining Room.

2:45 Mr. Kenneth R. Cole, Jr.

(15 min.)

The Oval Office.

*3:00 Meeting with Leadership of the National Governors' Conference. (30 min.) (Mr. Kenneth R. Cole, Jr.).

The Cabinet Room.

* 4:00 Meeting with Leadership of the U.S. Conference of Mayors/
(30 min.) National League of Cities.

The Cabinet Room.

THE EKESIDENTS SCHEDOFF

Thursday - August 15, 1974

7:45	Dr. William Lukash - The Oval Office.
8:00	BREAKFAST: Senators Jacob K. Javits, Henry M. Jackson and Abraham A. Ribicoff. (Secretary Henry A. Kissinger, Mr. William E. Timmons and Major General Brent Scowcroft). First Floor Private Dining Room.
(Following	Secretary Henry A. Kissinger.
Breakfast)	The Oval Office.
10:00	General Alexander M. Haig, Jr. and Ambassador Donald Rumsfeld.
	The Oval Office.
10:30	Mr. J. F. terHorst and Ambassador Donald Rumsfe
	The Oval Office.
11:00 (30 min.)	Meeting with Leadership of the National Association of County Officials. (Governor William Scranton and Mr. Kenneth R. Cole, Jr.).
	The Cabinet Room.

The Cabinet Room.

Counsellor to the President.

(10 min.)

*2:00

Meeting with Economic Advisers.

The Cabinet Room.



Thursday - August 15, 1974

CONTINUED

*3:30

Meeting with Leadership of the National Legislative Conference (State Legislators). (Governor William Scranton and Mr. Kenneth R. Cole, Jr.).

The Oval Office.

4:30

Secretary Caspar W. Weinberger. (Mr. Kenneth R. Cole, Jr.).

The Oval Office.

* 5:00

Meeting with Transition Team.

The Oval Office.

8:30	General Alexander M. Haig, Jr. and Ambassador Donald Rumsfeld.
	The Oval Office.
9:00	Secretary Henry A. Kissinger.
	The Oval Office.
10:15	Mr. J.F. terHorst and Ambassador Donald Rumsfeld.
	The Oval Office.
10:30 (30 min.)	Mr. Frank E. Fitzsimmons. (Mr. Philip Buchen).
(50 mm,)	The Oval Office.
11:30 (60 min.)	His Majesty Hussein I, King of the Hashemite Kingdom
(00 11111111111111111111111111111111111	of Jordan. (Secretary Henry A. Kissinger).
(oc min.)	The Oval Office.
2:00 (60 min.)	
2:00	The Oval Office. Counsellor Kenneth Rush.
2:00 (60 min.)	The Oval Office. Counsellor Kenneth Rush. The Oval Office. Office of Management and Budget Briefing.
2:00 (60 min.)	The Oval Office. Counsellor Kenneth Rush. The Oval Office. Office of Management and Budget Briefing. (Director Roy L. Ash et al).

State Dinner (Black Tie) Honoring His Majesty, King Hussein.

The State Floor.

* 8:00

OROUSER4AL

Saturday - August 17, 1974

8:30	*	General Alexander M. Haig, Jr. and
		Ambassador Donald Rumsfeld.

The Oval Office.

9:00 Secretary Henry A. Kissinger.

The Oval Office.

10:15 Mr. J.F. terHorst and Ambassador Donald Rumsfeld.

The Oval Office.

Mr. L. William Seidman and

Mr. Kenneth Rush.

* 10:45

11:30

12:00

(20 min.)

The Oyal Office.

Counsellor Dean Burch.

The Oval Office.

Official Photograph.

The Oval Office.



Monday - August 19, 1974

8:25	Depart South Lawn via Helicopter en route Andrews AFB and Chicago, Illinois.
* 11:30 CDT	ADDRESS 75th Annual Veterans of Foreign Wars Convention.
	Conrad Hilton Hotel.
12:55	Depart O'Hare Field, Chicago, Illinois en route Andrews AFB and the White House.
3:40	Arrive South Grounds of the White House.
* 4:30	Presentation of Diplomatic Credentials.
	The Residence.
5:00	Mr. Kenneth R. Cole, Jr. and Associate Directors of the Domestic Council.
	The Oval Office.



Tuesday - August 20, 1974

8:30	Bipartisan Congressional Leadership Meeting.
	The Cabinet Room.
10:15	Secretary Henry A. Kissinger.
	The Oval Office.
10:45	General Alexander M. Haig, Jr. and Ambassador Donald Rumsfeld.
	The Oval Office.
11:00	Mr. J. F. terHorst and Ambassador Donald Rumsfeld.
	The Oval Office.
11:30	Secretary William E. Simon.
	The Oval Office.
12:00	Congressional Hour - The Oval Office.
2:00	Economic Advisers - The Oval Office.
* 3:00	Honorable David Packard - The Oval Office.
3:30	Transition Team Meeting.
	The Oval Office.



Wednesday - August 21, 1974

8:30	General Alexander M. Haig, Jr.
0.50	Concrete File File File File File File File Fil
	The Oval Office.
9:00	Secretary Henry A. Kissinger.
	The Oval Office.
10:15	Mr. J.F. terHorst.
	The Oval Office.
* 10:30	Congressman Charles B. Rangel and Black Caucus Group.
	The Cabinet Room.
* 12:30 (5 min.)	His Excellency Sahabzada Yaqub Khan, Ambassador of Pakistan. (Secretary Henry A. Kissinger).
	The Oval Office.
* 12:35 (5 min.)	His Excellency Ardeshir Zahedi, Ambassador of Iran. (Secretary Henry A. Kissinger). The Oval Office.
* 12:40	His Excellency Triloki Nath Kaul, Ambassador of India.
NØ31 H	The Conf Giffice.

ADD TODAY'S CALENDAR: PRESIDENT FORD'S SCHEDULE

11:15 A.M. -- DEPARTS BY HELICOPTER FOR ANDREWS AIR FORCE BASE TO

GREET FAMILY OF SLAIN AMBASSADOR DAVIES AND PARTICIPATE IN 11:30

CEREMONY.

11:45 A.M. -- DEPARTS ANDREWS BY HELICOPTER FOR WHITE HOUSE

2:25 P.M. -- DEPART HEW BUILDING BY MOTORCADE TO CAPITOL HILL FOR MEETING WITH SENS. SCOTT AND MANSFIELD FOLLOWED BY BRIEF REMARKS ON SENATE FLOOR, THEN MEETING WITH REP. RHODES AND SPEAKER ALBERT FOLLOWED BY BRIEF REMARKS ON HOUSE FLOOD.

3:45 P.M. -- LEAVE CAPITOL

HILL FOR WHITE HOUSE.

4:15 P.M. -- REP. WILBUR MILLS.

4:45 P.M. -- LT. GEN. DANIEL JAMES JR.

5 P.M. -- PHOTO SESSION WITH REPUBLICAN SENATORIAL GANDIDATES.

Ø8-21-74 10:29EDT

Wednesday - August 21,1974

8:30	General Alexander M. Haig, Jr.
	The Oval Office.
9:00	Secretary Henry A. Kissinger.
	The Oval Office.
10:15	Mr. J.F. terHorst.
	The Oval Office.
* 10:30	Congressman Charles B. Rangel and Black Caucus Group.
	The Cabinet Room.
* 12:30 (5 min.)	His Excellency Sahabzada Yaqub Khan, Ambassador of Pakistan. (Secretary Henry A. Kissinger).
	The Oval Office.
* 12:35 (5 min.)	His Excellency Ardeshir Zahedi, Ambassador of Iran. (Secretary Henry A. Kissinger). The Oval Office.
* 12:40	His Excellency Triloki Nath Kaul, Ambassador of India. (Secretary Henry A. Kissinger).
	The Oval Office.
	Depart South Grounds via motorcade en route Department of Health, Education and Welfare.
þ	Signing of the Education Amendments Act of 1975.
	Depart HEW Building by motorcade en route Capitel Hill.



Wednesday - August 21, 1974

CONTINUED

3:45	Depart Capitol Hill en route The White House.
4:15 (30 min.)	Chairman Wilbur Mills. (Mr. William E. Timmons, Jr.).
	The Oval Office.
5:00	Photograph Session with Republican Senatorial Candidates.

The Oval Office.

Thursday - August 22, 1974

8	3:30	General Alexander M. Haig, Jr The Oval Office.
9	9:00	Secretary Henry A. Kissinger - The Oval Office.
1	10:15	Mr. J. F. terHorst - The Oval Office.
	10:30 10 min.)	Senators Frank Church and Charles McC. Mathias, Jr. (Major General Brent Scowcroft and Mr. Tom C. Korologos).
		The Oval Office.
	10:45 10 min.)	Signing Ceremony for Proclamation on Women's Equality. (Mr. William E. Timmons).
		The Oval Office.
	11:00	Photograph Session with House Republican Candidates.
(120 mins.)	The Oval Office.
	2:00 20 min.)	Signing Ceremony for S. 3066 - The Housing and Community Development Act of 1974.
		The East Room.
	2:30 (30 min.)	Mr. Paul Hall, President, Seafarers International Union of North America.
		The Oval Office.
	3:45 5 min.)	Mr. Richard Keiser, Special Agent in Charge, Presidential Protective Division.
		The Oval Office.
	4:00 (60 min.)	Chairman George Bush, Senator Bill Brock, and Congressman Robert H. Michel. (Mr. Dean Burch).
		The Oval Office.
	5:00	Chairman George Bush - The Oval Office.
	7:30	Private Dinner - The Residence.

Friday - August 23, 1974

8:00	General Alexander M. Haig, Jr The Oval Office.
8:30 (15 min.)	Senator Mike Mansfield - The Oval Office.
9:00	Secretary Henry A. Kissinger - The Oval Office.
10:15	Mr. J. F. terHorst - The Oval Office.
*10:30 (40 min.)	Honorable Abd al-Halim Khaddam, Minister of Foreign Affairs of Syria. (Secretary Henry A. Kissinger).
	The Oval Office.
11:30 (30 min.)	Mr. William J. Baroody, Jr The Oval Office.
*12:30 (10 min.)	Under Secretary J. Phil Campbell and Mr. and Mrs. Julian V. Fowler, Farm Family of the Year. (Dr. James Cavanaugh).

The Oval Office.

*2:00 Meeting with Representatives of Senior Citizen Organizations.
(45 min.) (Mr. Kenneth R. Cole, Jr.).

The Cabinet Room.

4:00	Counsellor Anne Armstrong - The Oval Office.
4:30	Mr. Milton Hoffman - The Oval Office.
6:00	Reception Honoring the President and Mrs. Ford's Vice Presidential Staff.

The State Floor.



Saturday - August 24, 1974

8:30	General Alexander M. Haig, Jr The Oval Office.
9:00	Secretary Henry A. Kissinger - The Oval Office.
10:00 (15 min.)	His Excellency Jacques Kosciusko-Morizet, Ambassador of France. (Secretary Henry A. Kissinger).
	The Oval Office.
10:30 (15 min.)	Honorable J. Dewey Daane.
	The Oval Office.

*11:00 Signing Ceremony - Council on Wage and Price Stability
(10 min.) Act of 1974. (Mr. L. William Seidman and Mr. Kenneth Rush).

The Cabinet Room.



Monday - August 26, 1974

8:30	General Alexander M. Haig, Jr The Oval Office.
9:00	Secretary Henry A. Kissinger - The Oval Office.
10:15	Counsellor Kenneth Rush and Mr. L. William Seidman.
	The Oval Office.
10:30	Mr. J.F. terHorst - The Oval Office.
*11:00 (60 min.)	Meeting of the Cabinet - The Cabinet Room.
.	
*2:00 (10 min.)	Greet Little League World Baseball Champions.
	The Rose Garden.
3:30	Mr. Max Fisher.
	The Oval Office.
5:30	Governor William W. Scranton.
	The Oval Office.
7:00	Drop-By Farewell Reception for Honorable Herbert Stein at the Kennedy Center.

Tuesday - August 27, 1974

8:15	General Alexander M. Haig - The Oval Office.
8:35 (20 min.)	Drop-By White House Prayer Group Breakfast. White House Staff Mess.
9:00	Secretary Henry A. Kissinger - The Oval Office.
10:15	Mr. J. F. terHorst - The Oval Office.
10:30 (30 min.)	Honorable Vasile Pungan, Counselor to President Ceausescu of Romania. (Secretary Henry A. Kissinger).
	The Oval Office.
* 11:00 (60 min.)	Meeting of Economic Advisers.
•	The Oval Office.

PERSONAL TIME



Wednesday - August 28, 1974

8:30 General Alexander M. Haig - The Oval Office.

9:00 Secretary Henry A. Kissinger - The Oval Office.

10:30 Mr. J. F. terHorst - The Oval Office.

11:30 (30 min.)

Reverend Billy Zeoli.

The Oval Office.

* 2:30

Press Conference.

The East Room.

4:15

(45 min.)

Secretary Rogers C. B. Morton.

The Oval Office.

5:00

(60 min.)

Secretary William E. Simon, Secretary Rogers C.B. Morton, and Administrator John C. Sawhill.

The Oval Office.

7:00

Dinner for Members of the Cabinet and Senior White House Staff.

The Yellow Oval Room and the State Floor.

Thursday - August 29,1974

General Alexander M. Haig - The Oval Office.
Secretary Henry A. Kissinger - The Oval Office.
Drop-By Meeting of Top Women Presidential Appointees. (Counsellor Anne Armstrong).
The Cabinet Room.
Mr. J. F. terHorst - The Oval Office.
Secretary Earl L. Butz. (Mr. Michael Raoul-Duval).
The Oval Office.
Mr. Leonard Woodcock, President, United Automobile Workers.
The Oval Office.
Honorable George L. Murphy - The Oval Office.
Counsellor Dean Burch - The Oval Office.
Meeting with State Legislative Leaders. (Dr. James H. Cavanaugh and Mr. James H. Falk).
The Oval Office.
Honorable Omar Saqqaf, Saudi Arabian Minister of State for Foreign Affairs. (Secretary Henry A. Kissinger).
The Oval Office.
Jorge L. Cordova, Esq The Oval Office.
Honorable Herbert Klein - The Oval Office.

Friday - August 30, 1974

7:00	Depart South Lawn via Helicopter en route Andrews Air Force Base and Port Columbus
	Airport, Columbus, Ohio.
* 10:00	Commencement Address: Ohio State University.
12:50	Return to the White House.
1:30	Director Roy L. Ash The Oval Office.
2:15	Dr. Dixy Lee Ray. (Mr. Michael Raoul-Duval).
• · · · · · · · · · · · · · · · · · · ·	The Oval Office.
* 3:00 (30 min.)	Meeting with Officers of the American Medical Association. (Dr. James H. Cavanaugh).
	The Oval Office.
* 4:00 (30 min.)	Meeting with National Student Leaders of the Major Youth Organizations in America. (Counsellor Anne Armstrong).
	The Cabinet Room.
5:00 (5 min.)	Mr. Harold F. Eberle, Jr., Director of Congressional Relations, Office of Budget and Management. (Mr. William E. Timmons).

The Oval Office.

Saturday - August 31, 1974

* 8:30 _(45 min.)

Secretary James R. Schlesinger, Attorney General William Saxbe, Deputy Attorney General Laurence H. Silberman, and Mr. Martin R. Hoffman, General Counsel, Department of Defense. (Mr. Geoffrey C. Shepard).

The Oval Office.

9:30

Mr. J. F. terHorst.

The Oval Office.

PERSONAL TIME

Tuesday - September 3, 1974

8:30	General Alexander M. Haig, Jr The Oval Office.
10:00 (15 min.)	Miss Mary Louise Smith, Co-Chairman, Republican National Committee. (Counsellor Dean Burch).
	The Oval Office.
10:15 (15 min.)	Mr. Richard D. Obenshain. (Counsellor Dean Burch).
(13 111111)	The Oval Office.
10:30	Mr. J. F. terHorst - The Oval Office.
11:00	Counsellor Kenneth Rush, Mr. L. William Seidman, and Mr. Alan Greenspan.
	The Oval Office.
2:00	Meeting with Economic Advisers.
(60 min.)	The Cabinet Room.
3:00 (5 min.)	Mr. Paul Ribner, National Commander, Jewish War Veterans. (Mr. William J. Baroody, Jr. and Dr. Theodore C. Marrs).
• · · · · ·	The Oval Office.
3:15 (5 min.)	Mr. James W. Wagonseller, National Commander, The American Legion. (Mr. William J. Baroody, Jr. and Dr. Theodore C. Marrs).
	The Oval Office.
3:30 (5 min.)	Mr. Jack M. Streight, Imperial Potentate, Shrine for North America, and Congressmen John J. Rhodes and Leslie C. Arends. (Mr. William E. Timmons).
	The Oval Office.

Wednesday - September 4,1974

8:30 General Alexander M. Haig, Jr. - The Oval Office.

10:30 Mr. J. F. terHorst - The Oval Office.

* 11:00 (45 min.)

Signing of Proclamation for "National Hispanic Heritage Week, 1974" and Meeting with Selected Spanish-American Representatives. (Counsellor Anne Armstrong).

ţ

The Cabinet Room.

*2:00 (20 min.)

Meeting on Campaign Reform. (Mr. Geoffrey C. Shepard).

The Cabinet Room.

3:30 (45 min.)

Domestic Council Briefing. (Mr. Kenneth R. Cole, Jr.).

The Oval Office.

*4:30 (30 min.)

Administrator Russell E. Train, Environmental Protection Agency. (Mr. Kenneth R. Cole, Jr.).

The Oval Office.

5:30 (10 min.)

Swearing In of Mr. Alan Greenspan as Chairman, Council of Economic Advisers.

The Oval Office.

Wednesday - September 4,1974

CONTINUED

7:25	Depart South Grounds via Motorcade en route the Kennedy Center.
7:30	Reception Hosted by the National Endowment for the Arts Council. (Business Suit)
8:00	Attend Performance "Mack and Mabel".

Thursday - September 5, 1974

7:45	Dr. William Lukash - Residence Office.
8:30	General Alexander M. Haig, Jr The Oval Office.
* 9:30 (60 min.)	Economists Meeting on Inflation. The East Room.
10:30	Mr. J. F. terHorst - The Oval Office.
11:00	Secretary Henry A. Kissinger - The Oval Office.
* 12:00	Secretary Claude S. Brinegar. (Mr. Kenneth R. Cole, Jr.).
	The Oval Office.
1:00 (10 min.)	Promotion Ceremony for Major General Brent Scowcroft to Lieutenant General.
	The Oval Office.
2:00 (45 min.)	Domestic Council Briefing. (Mr. Kenneth R. Cole, Jr.).
	The Oval Office.
3:45 (5 min.)	Mr. Jack M. Streight, Imperial Potentate, Shrine for North America. (Mr. William E. Timmons).
	The Oval Office.



Thursday - September 5, 1974

4:30 (60 min.)	Economists Meeting on Inflation.
(00 111111.)	The East Room.
5:30	Mr. James Kemper.
	The Oval Office.
6:00	Reception for Economists Attending Meeting on Inflation.
	The State Dining Room.
6:30	Honorable William W. Scranton.
	The Oval Office.



Friday - September 6, 1974

General Alexander M. Haig - The Oval Office.
Secretary Henry A. Kissinger - The Oval Office.
Ambassador Walter H. Annenberg. (Secretary Henry A. Kissinger).
The Oval Office.
Mr. J. F. terHorst - The Oval Office.
Depart via motorcade en route Memorial Chapel, Fort Meyer
Attend Memorial Service for Army Chief of Staff General Creighton W. Abrams.
Return to the White House.
Meeting with Leaders of Woman Organizations. The Cabinet Room.
Mr. David Stanley. (Counsellor Dean Burch). The Oval Office.
Vice President-designate Nelson A. Rockefeller.
The Oval Office.
National Security Council Meeting.
The Cabinet Room.

Friday - September 6, 1974

CONTINUED

* 4:00 (30 min.)

Mr. E. Douglas Kenna, President, National Association of Manufacturers, Mr. Donald A. Guadion, Chairman of the Board, National Association of Manufacturers, Mr. Archibald N. Booth, President, U.S. Chamber of Commerce, and Mr. Charles H. Smith, Chairman of the Board, U.S. Chamber of Commerce. (Mr. William J. Baroody, Jr.).

The Oval Office.

5:00

Administrator John W. Warner, American Revolution Bicentennial Administration. (Counsellor Anne Armstrong).

The Oval Office.

5:15

Depart South Grounds via helicopter en route Philadelphia, Pennsylvania.

Reception - Dinner Commemorating the 200th Anniversary of the First Continental Congress, Independence Mall, Philadelphia.

11:20

Return to the White House.



Saturday - September 7., 1974

A.M.

GOLF.

* 2:45 (15 min.)

Meeting with Apollo/Soyuz Mission Crew and Ambassador Anatoly F. Dobrynin, Union of Soviet Socialist Republics. (Secretary Henry A. Kissinger).

The Oval Office.

3:00

Depart via Helicopter en route Northern Virginia Police Academy for "Crab Pick" Sponsored by the Alexandria Police Association.

3:55

Return to the South Lawn.



Monday - September 9, 1974

8:40

Depart South Lawn via Helicopter en route Andrews AFB and Pittsburgh, Pennsylvania.

* 11:30

Address 6th International Conference on Urban Transportation.

1:40

Return to the White House.

* 2:30 (60 min.)

Honorable Kurt Waldheim, Secretary-General of the United Nations, and Honorable F. Bradford Morse, Under Secretary-General for Political and General Assembly Affairs. (Secretary Henry Kissinger).

The Oval Office.



Tuesday - September 10, 1974

	8:30	General Alexander M. Haig, Jr The Oval Office.
	9:00	Secretary Henry A. Kissinger - The Oval Office.
	10:30	Mr. John W. Hushen - The Oval Office.
*	11:00 (60 min.)	Honorable Edward Heath, Former Prime Minister of Great Britain, and His Excellency The Honorable Sir Peter Ramsbotham, K.C.M.G. (Secretary Henry A. Kissinger).
)	The Oval Office.
	12:00 (60 min.)	Meeting with Economic Advisers - The Oval Office.
*	3:00	Arrival Ceremony for His Excellency Yitzhak Rabin, Prime Minister of Israel, and Mrs. Rabin.
		The South Grounds.
	3:30 (30 min.)	Meeting with Prime Minister Rabin. (Secretary Henry A. Kissinger).

The Oval Office.



At 3:00 p.m., The First Lady will participate in the Arrival Ceremony for His Excellency Yitzhak Rabin, Prime Minister of Israel, and Mrs. Rabin.

Wednesday - September 11, 1974

8:00 (90 min.)

Republican Congressional Leadership Meeting.

The Cabinet Room.

* 9:45 (2 hrs.)

Pre Summit Labor Meeting - The East Room.

11:45

Luncheon with Labor Leaders.

The State Dining Room.

12:30

Depart South Lawn via helicopter en route Andrews Air Force Base and Visit to Pinehurst, North Carolina, for activities sponsored by the World Golf Hall of Fame.

11:35

Return to the White House.

At 3:00 p.m., The First Lady will tour the Washington Temple of the Church of Jesus Christ of Latter Day Saints.



Thursday - September 12, 1974

8:00 General Alexander M. Haig, Jr. - The Oval Office.8:30 Bipartisan Congressional Leadership Meeting.

(60 min.)

The Cabinet Room.

10:30 Mr. John W. Hushen - The Oval Office.

* 11:00 Meeting With His Excellency Yitzhak Rabin, Prime Minister (90 min.) of Israel. (Secretary Henry A. Kissinger).

The Oval Office.

3:00 Film Clips for (1) Radio and Television News Directors (5 min.) Association, and (2) Remarks of the President on Rosh Hashanah.

The Cabinet Room.

3:30 Congressman Leslie C. Arends. (15 min.) (Mr. William E. Timmons).

The Oval Office.

4:00 Congressman Wayne L. Hays. (Mr. William E. Timmons).
(15 min.)
The Oval Office.

8:00 State Dinner (Black Tie) Honoring Prime Minister and Mrs. Yitzhak Rabin of Israel.

The State Floor.

The First Lady will attend the State Dinner Honoring Prime Minister and Mrs. Yitzhak Rabin of Israel.

Friday - September 13, 1974

,	
8:30	General Alexander M. Haig, Jr The Oval Office.
9:00	Secretary Henry A. Kissinger - The Oval Office.
10:00	Mr. John W. Hushen - The Oval Office.
* 10:30 (10 min.)	Drop-By Meeting of Black Republican Leaders. (Mr. Stanley S. Scott).
	The Cabinet Room.
*11:30 (15 min.)	Ambassador Graham A. Martin. (Secretary Henry A. Kissinger)
(20 1111117)	The Oval Office.
12:00 (60 min.)	Meeting with His Excellency Yitzhak Rabin, Prime Minister of Israel. (Secretary Henry A. Kissinger).
	The Oval Office.
'n	
2:25	Mr. Robert J. Genader. (Mr. Michael J. Farrell).
(5 min.)	The Oval Office.
2:30 (30 min.)	Director Roy L. Ash - The Oval Office.
3:00 (20 min.)	Counsellor Kenneth Rush and Mr. L. William Seidman.
(======================================	The Private Office.
3:30 (15 min.)	Governor Winfield Dunn, Chairman, Republican Governors Association.
3 : 45	The Oval Office. Non-Incumbent Gubernatorial Republican Candidates.
(20 min.)	The Oval Office.

Saturday - September 14, 1974

8:30	General Alexander M. Haig, Jr The Oval Office.
9:00	Secretary Henry A. Kissinger - The Oval Office.
10:00 (90 min.)	National Security Council Meeting.
	The Cabinet Room.

12:30 (15 min.)

Ambassador Stanley R. Resor, Representative of the United States for Mutual and Balanced Force Reductions. (Secretary Henry A. Kissinger).

The Oval Office.

PERSONAL

8:25	Depart via motorcade en route the Kennedy Center.
* 8:30	Attend Performance of the Mormon Tabernacle Choir.
	The Concert Hall.

At 12:30 p.m., The First Lady will attend a luncheon sponsored by the National Council of Negro Women at the National Housing Center.

At 8:30 p.m., she will attend the Performance of the Mormon Tabernacle Choir in the Concert Hall at the Kennedy Center.



Monday - September 16, 1974

8:00 (45 min.)

BREAKFAST with the Republican National Committee Nominating Committee.

The Family Dining Room.

9:00 (60 min.) Bipartisan Congressional Leadership Meeting.

The Cabinet Room.

11:30 Depart South Grounds via motorcade en route Mayflower Hotel.

Attend Republican National Committee Luncheon.

12:45 Depart Mayflower Hotel via motorcade en route Andrews Air Force Base.

1:15 Arrive Andrews Air Force Base Golf Course.

Congressional Members Golf Tournament.

7:00 Return to the White House. Approx.

At 11:30 a.m., The First Lady will accompany the President to the Mayflower Hotel for the Republican National Committee Luncheon.



Tuesday - September 17, 1974

8:00 (30 min.)	Meeting with House GOP Steering Committee Representatives. The Oval Office.
8:30	General Alexander M. Haig, Jr The Oval Office.
9:30	Secretary Henry A. Kissinger - The Oval Office.
10:30	Mr. John W. Hushen - The Oval Office.
11:00 (60 min.)	Meeting of the Cabinet - The Cabinet Room.
12:15 (30 min.)	Secretary Henry A. Kissinger, Secretary Earl L. Butz, and Director Roy L. Ash. The Oval Office.
2:00 (60 min.)	Meeting with Economic Advisors - The Cabinet Room.

3:25 Deputy Secretary of Defense William P. Clements, Jr., (5 min.) Chairman, Federal United Fund; and Speaker Carl Albert and Senator Edward W. Brooke, Vice Chairmen, Federal United Fund.

The Oval Office.

3:30 Secretary William E. Simon, Secretary Claude S. Brinegar, (30 min.) Dr. Arthur Burns, and Chairman Alan Greenspan. (Counsellor Kenneth Rush).

The Oval Office.



Tuesday - September 17, 1974

CONTINUED

5:00 Honorable Walter Hickel.

The Oval Office.

5:30 Senator John C. Stennis. (Mr. William E. Timmons).

The Oval Office.

7:00 Working Dinner Meeting with the Senate
Bipartisan Leadership/Ranking Committee Members.

The State Dining Room.

At 2:00 p.m., The First Lady will host a Reception Honoring the Members of the General Federation of Women's Clubs.



Wednesday - September 18,1974

8:00 (15 min.)	Director Roy L. Ash, General Brent Scowcroft, Mr. William E. Timmons, and Mr. Kenneth R. Cole. The Oval Office.
9:00	Secretary Henry A. Kissinger - The Oval Office.
9:15	Depart South Grounds via Helicopter en route Andrews Air Force Base and New York City.
* 12:00	Address to the 29th General Assembly of the United Nations.
1:30	Luncheon hosted by Honorable Kurt Waldheim, Secretary General of the United Nations.
3:40	Depart John F. Kennedy International Airport en route Andrews Air Force Base.
4:45	Return to the White House.
5:00 (15 min.)	Counsellor Anne Armstrong - The Oval Office.
* 5:30 (5 min.)	Courtesy Call by Visiting European Parliamentarians. (Mr. William E. Timmons).
	The Oval Office

The Oval Office.

Wednesday - September 18, 1974

CONTINUED

7:10	Depart South Grounds via Motorcade en route the
	Sheraton Carlton Hotel.

*7:30 Attend Swearing In of Mr. Ronald Sarro as President of the Washington Press Club.

8:05 Return to the White House. Approx.

The First Lady will accompany the President to New York City. She will also accompany him to the Swearing In of Mr. Ronald Sarra as President of the Washington Press Club at 7:30 p.m. at the Sheraton Carlton Hotel.



Thursday - September 19, 1974

8:00 (60 min.)	BREAKFAST with Congressional Leaders and Armed Services Committee Chairmen.
	First Floor Private Dining Room.
9:00	Secretary Henry A. Kissinger - The Oval Office.
9:30	General Alexander M. Haig, Jr The Oval Office.
10:00	Mr. John W. Hushen - The Oval Office.
11:00 (30 min.)	Dr. H. Guyford Stever. (Mr. Kenneth R. Cole, Jr.). The Oval Office.
11:30 (5 min.)	Congressmen John J. Rhodes and Albert H. Quie. The Oval Office.
12:30 (20 min.) 12:50	Drop-By White House Staff Picnic - The South Grounds. Depart via Motorcade en route the Capitol.
1:00 (20 min.)	Drop-By Luncheon of the Minority Members of the House Appropriations Committee.
1:30	Return to the White House.
1:35	Drop-By White House Staff Picnic - The South Grounds.
(20 min.) 2:00 (5 min.)	Mr. Houston Flournoy. (Counsellor Dean Burch).
	The Oval Office.
2:30	Senator Barry Goldwater. (Mr. Tom C. Korologos).
(20 min.)	The Oval Office.
3:00	Greet Crew of SR-71 Aircraft. (Major General Richard Lawso
(5 min.)	The Oval Office.



Thursday - September 19, 1974

CONTINUED

4:00

Congressional Hour - The Oval Office.

*5:30 (30 min.)

His Excellency Sardar Swaran Singh, Foreign Minister of India. (Secretary Henry A. Kissinger).

The Oval Office.

At 11:00 a.m., The First Lady will be photographed in the Residence for Vogue Magazine. She will drop-by the Staff Picnic om the South Grounds, and at 4.00 p.m., will receive the Board Members of the National Federation of Republican Women at a reception in the Residence.



Revised: 9/19/74 7:00 p.m.

THE PRESIDENT'S SCHEDULE

Friday - September 20, 1974

7:45	Dr. William Lukash - The Residence Office.
8:30	General Alexander M. Haig, Jr The Oval Office.
9:00	Secretary Henry A. Kissinger - The Oval Office.
10:00	Mr. John W. Hushen - The Oval Office.
10:15	Senator Henry M. Jackson (Secretary Henry A. Kissinger). The Oval Office.
* 11:00	His Excellency Andrey Andreyevich Gromyko, Minister
(90 min.)	of Foreign Affairs, U.S.R.R. and Ambassador Anatoly F.
, ,	Dobrynin. (Secretary Henry A. Kissinger).

1:30	Mr.	David Rockefeller.	(Mr.	William E.	Casselman,	II).
(60 min.)						

The Oval Office.

The Oval Office.

3:25 Mr. Andrew J. "Buck" May. (Mr. Oliver F. Atkins).

(3 min.) The Oval Office.

3:30 Economic Schedule Meeting - The Cabinet Room.

3:30 Economic Schedule Meeting - The Cabinet Room.
(30 min.)
5:30 Mr. Richard M. DeVos, President, Amway Distributors
Association.

The Oval Office.

At 11:00 a.m., the First Lady will open the St. Constantine and Helen Greek Orthodox Church Festival and tour the School at 4115-16th Street, N.W. At 3:00 p.m., she will be interviewed by Jane Howard of the New York Times.

Saturday - September 21, 1974

8:30 General Alexander M. Haig, Jr. - The Oval Office. 9:00 Mr. John W. Hushen - The Oval Office. 9:45 Mr. John J. Stand, National Commander of the Veterans (10 min.) of Foreign Wars. (Mr. Powell Moore). The Oval Office. Mr. Albert Rees. (Counsellor Kenneth Rush). 10:00 (15 min.) The Oval Office. Secretary Henry A. Kissinger - The Oval Office. 10:15 * 11:00 Meeting with His Excellency Alberto Vignes, Argentine (15 min.) Minister of Foreign Relations. (Secretary Henry A. Kissinger). The Oval Office.

12:00 (60 min.)

His Excellency Andrey Andreyevich Gromyko, Minister of Foreign Affairs, U.S.R.R. and Ambassador Anatoly F. Dobrynin. (Secretary Henry A. Kissinger).

The Oval Office.

* 5:30 (90 min.)

His Excellency Kakuei Tanaka, Prime Minister of Japan. (Secretary Henry A. Kissinger).

The Oval Office.



Monday - September 23, 1974

6:50 Depart South Grounds via motorcade en route

residence of Senator Mike Mansfield,

(4500 Dexter Street, N.W.).

BREAKFAST with Senator Mansfield.

8:10 . Return to the White House, board helicopter and

depart en route Andrews AFB and Detroit, Michigan.

Attend Opening of the World Energy Conference, Cobo Hall - Detroit, Michigan.

1:50 Return to the White House.

7:00 Working Dinner for House Bipartisan Leaders and Ranking Committee Members.

The State Dining Room.

The First Lady will attend a Republican Women Candidates Luncheon in Chicago, Illinois.

Tuesday - September 24,1974

8:30	General Alexander M. Haig, Jr The Oval Office.
10:00	Mr. Ron Nessen - The Oval Office.
10:10	Board motorcade on South Grounds en route The Washington Hilton Hotel.
*10:30	Address the 81st Annual Conference of the International Association of Chiefs of Police.
11:10	Return to the White House.
	· · · · · · · · · · · · · · · · · · ·
* 12:30 · (10 min.)	Greet Patrolman of the Year (and ten Honorable Mentions). (Mr. Geoffrey C. Shepard).
•	The Oval Office.
3:30 (10 min.)	Advisory Committee on Federal Pay. (Mr. Roy L. Ash).
	The Oval Office.
* 4:30 (30 min.)	His Excellency James Callaghan, British Foreign Minister. (Secretary Henry A. Kissinger).
	The Oval Office.
5:30 (45 min.)	Reception for Congressional Aides.
(12 111116)	The State Floor.



Tuesday - September 24, 1974

CONTINUED

6:15	Depart en route the Longworth House Office Building, Room 1102.
6:30	Attend Presentation of Portrait to Congresswoman Leonor K. Sullivan.
6:50	Return to the White House.

The First Lady will attend a Republican Women Candidates Luncheon in Chicago, Illinois.



Wednesday - September 25,1974

7:50	Depart en route Blue Room, Capitol Hill Club.
8:00	Breakfast with the SOS and Chower and Marching Society Members.
9:00	Return to the White House.
9:05	General Alexander M. Haig, Jr The Oval Office.
9:30	Secretary Henry A. Kissinger - The Oval Office.
10:15	Mr. Ron Nessen - The Oval Office.
10:55	Depart Oval Office en route the Diplomatic Reception Room and South Grounds.
* 11:00	Arrival Ceremony for His Excellency Giovanni Leone, the President of the Italian Republic, and Mrs. Leone.
	The South Grounds.
* 11:30	Meeting with President Giovanni Leone. (Secretary Henry A. Kissinger).
	The Oval Office.
* 2:00 (20 min.)	Meeting with the Presidential Clemency Board. (Counsellor John O. Marsh, Jr.).
	The Cabinet Room.
4:30 (30 min.)	His Excellency Adam Malik, Indonesian Foreign Minister. (Secretary Henry A. Kissinger).
	The Oval Office.



Wednesday - September 25, 1974

CONTINUED

* 8:00

BLACK TIE Dinner Honoring His Excellency Giovanni Leone, the President of the Italian Republic, and Mrs. Leone.

The State Floor.

The First Lady will participate in the Arrival Ceremony for His Excellency Giovanni Leone, the President of the Italian Republic, and Mrs. Leone, and in the State Dinner in their honor.



Thursday - September 26, 1974

8:00 (60 min.)	BREAKFAST: Bipartisan Congressional Leadership.
	Second Floor Family Dining Room.
9:15	General Alexander M. Haig, Jr The Oval Office.
9:45	Secretary Henry A. Kissinger - The Oval Office.
10:30	Mr. Ron Nessen - The Oval Office.

* 2:00 (60 min.)	Meeting with Economic Advisers - The Cabinet Room
3:30	Honorable Melvin R. Laird and Former Congressman John Byrnes.
	The Oval Office.
*4:30 (30 min.)	His Excellency Giovanni Leone, the President of the Italian Republic. (Secretary Henry A. Kissinger).
	The Oval Office.
* 5:30	His Excellency Hans-Dietrich Genscher, West
(30 min.)	German Foreign Minister. (Secretary Henry A. Kissinger).
	The Oval Office.

At 1:00 p.m., The First Lady will drop-by the Mayor's Consumer Food Dollar Conference at the Mayflower Hotel.

Saturday - September 28, 1974

* 7:30 BREAKFAST: French Minister of Foreign Affairs John Victor Sauvagnargues, Ambassador Jacques Kosciusko-Morizet, and Minister-Counselor Constantin Andronikoff (interpreter). (Secretary Henry A. Kissinger and General Brent Scowcroft).

The First Floor Private Dining Room.

- 8:20 Depart South Grounds via Motorcade en route the Washington Hilton Hotel.
- *8:30 Economic Summit Conference.
 - 1:00 Economic Summit Conference Adjourns. Proceed to motorcade and depart en route the White House.
 - 1:10 Arrive South Grounds of the White House.
 - 2:00 Ambassador Donald Rumsfeld The Oval Office.



Monday - September 30, 1974

8:30	Ambassador Donald Rumsfeld - The Oval Office.
9:30	Mr. Ron Nessen and Ambassador Donald Rumsfeld.
	The Oval Office.
9:55	Depart South Grounds via Motorcade en route Sheraton Park Hotel.
10:15	Brief Welcoming Remarks to Opening Session of 1974 Annual Meeting of the Board of Governors of the International Monetary Fund and the World Bank Group.
1:45 (10 min.)	Mr. William S. Kabacker - The Oval Office.
2:00 (20 min.)	Mr. Russell Peterson, Chairman, Council on Environmental Quality. (Mr. Kenneth R. Cole, Jr.).
•	The Oval Office.
2:30 (20 min.)	Congressmen Chet Holifield and Frank Horton. (Mr. William E. Timmons).
	The Oval Office.
3:00 (30 min.)	Director Roy L. Ash, Mr. William E. Timmons and Mr. Kenneth R. Cole, Jr.
	The Oval Office.
3:50 (5 min.)	Mr. Marshall T. Mays, Overseas Private Investment Corporation. (General Brent Scowcroft).
	The Oval Office.
4:00 (90 min.)	Photo Session with Non-Incumbent Congressional Candidate
	The Oval Office.
5:30	Ambassador Donald Rumsfeld - The Oval Office.